# SDR USAAD96036

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48147
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: CL
- Nature of condition: C, R
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON TAKEOFF ROLL.  DROP IN LEFT ENGINE EPR.  PERFORMED ENGINE INSPECTION FOR BIRD STRIKE PER MM 72-00, PAGE 612.  FOUND DAMAGE TO C1 BLADE.  REMOVED AND REPLACED LEFT ENGINE IAW MM AND JOB CARD J971-00-01.  (M)
